# SDR 2007UALA04738

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 56,130 hours, 21,056 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Door 4r Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4R, "SLIDE" SIGN ABOVE DOOR INOP.  ARMING DOOR POPS C-B.
